Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (688K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
These references are in PubMed. This may not be the complete list of references from this article.
Rampton DS. Non-steroidal anti-inflammatory drugs and the lower gastrointestinal tract. Scand J Gastroenterol. 1987 Jan;22(1):1–4.[PubMed]
Langman MJ, Morgan L, Worrall A. Use of anti-inflammatory drugs by patients admitted with small or large bowel perforations and haemorrhage. Br Med J (Clin Res Ed) 1985 Feb 2;290(6465):347–349.[PMC free article][PubMed]
Bjarnason I, Zanelli G, Prouse P, Williams P, Gumpel MJ, Levi AJ. Effect of non-steroidal anti-inflammatory drugs on the human small intestine. Drugs. 1986;32 (Suppl 1):35–41.[PubMed]
Bjarnason I, Zanelli G, Smith T, Prouse P, Williams P, Smethurst P, Delacey G, Gumpel MJ, Levi AJ. Nonsteroidal antiinflammatory drug-induced intestinal inflammation in humans. Gastroenterology. 1987 Sep;93(3):480–489.[PubMed]
Madhok R, MacKenzie JA, Lee FD, Bruckner FE, Terry TR, Sturrock RD. Small bowel ulceration in patients receiving non-steroidal anti-inflammatory drugs for rheumatoid arthritis. Q J Med. 1986 Jan;58(225):53–58.[PubMed]
Kent TH, Cardelli RM, Stamler FW. Small intestinal ulcers and intestinal flora in rats given indomethacin. Am J Pathol. 1969 Feb;54(2):237–249.[PubMed]
Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press